# SDR 96ZZZX742

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2025G
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Set
- Part number: 206010443001
- Condition: Failed
- Location: Swashplate
- Part time: 1,528 hours
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FIELD BASE FOUND SWASHPLATE BEARING BALLS WERE BREAKING DOWN.
